# SDR VNAA202209081112

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 18,027 hours, 16,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE RED WARNING AFTER GEAR SELECTED UP AFTER TAKE OFF. RAN QRF, RTF. DECLARED EMERGENCY. UPON INSPECTION OF PX22 FOUND UPPER DRAG BRACE BRACKET FOR PX22 AND PX21 LOOSE AND WIGGLING FROM SIDE TO SIDE AND UP AND DOWN. INSTALLED NEW WASHERS ON DRAG BRACE BRACKET IAW CRJ 900 AMM 32-21-05-400-804. CONFIRMED PROPER CLEARANCE OF PX21 AND PX22 IAW CRJ 900 AMM 32-61-05-820-804-A01-PSA. PERFORMED EXTENSION/RETRACTION OF LANDING GEAR IAW CRJ 900 AMM 32-30-00-865-801. OPS CHECK GOOD, WHITE UP BLOCKS CONFIRMED, NO FURTHER FAULTS NOTED.
